# SDR AALA202205051283

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A300*
- Aircraft serial: 6647
- Aircraft time: 20,178 hours, 7,722 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: None
- Part number: VFT300B00
- Part serial: 042606944
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 9,415 hours, 3,729 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED; "VENT AVNCS SYS FAULT" ECAM MESSAGE CAME ON. LEVELED OFF AT 10,000 FEET, DECLARED AN EMERGENCY AND RETURNED TO BOS LANDING SAFELY. REPLACED SKIN AIR OUTLET VALVE PER AMM 21-26-53, ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
